Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stevea

tane outbreak is it scaring me?

Recommended Posts

Hey Guy

I just found this board, and I've been put on accutane for around 4 weeks now, and I'm having a huge outbreak compaired to what I had before, and my acne is now leaving marks. I was wondering is this scaring or something else. if its scaring what type is it. My acne has never been like this before. this is pretty much the worst spot.

Thanks

post-21379-1109794638_thumb.jpg

post-21379-1109794638_thumb.jpg

Share this post


Link to post
Share on other sites

I think the “marks� you are referring to are the red marks in this picture, which are also known as hyperpigmentation. These are not scars and they do fade. Naturally, the fading process can take anywhere from two months to two years but you need to keep in mind that while on Accutane, the healing process is delayed. Plus, you cannot have cosmetic procedures to remove the hyperpigmentation for at least six months after your last pill.

For your active pimples, see if your doctor will prescribe Klaron. It will really help to dry them up without irritation although it won’t get rid of the redness. Right now, I am having luck using Desodine which was originally prescribed for my dry skin but is helping to fade the red. I’m not sure whether or not Desodine would be beneficial for you since you are still so new to Accutane.

In case you’re not sure, it appears that you are having your initial breakout. This is a pretty common event for most ‘taners. It usually takes place around the second to sixth weeks of treatment and lasts as long as it take for your body to heal. I honestly believe this is more based on genetics than anything else.

Be patient and be good to your skin. It is incredibly difficult to know what is a scar and what isn’t four weeks in. Since there isn’t a reliable way of knowing, just focus on getting rid of what is active before jumping three steps ahead.

Share this post


Link to post
Share on other sites
Guest Craigems

Your scarring by the looks of it, will be minimal. Maybe a few indentations by the end of it but thats about it.

Share this post


Link to post
Share on other sites

If I had enough guts to post a pic of myself, you would feel a hell of a lot better bout your skin.....I am in week 4 too. Everytime I think I am in the middle of my initial breakout, I wake up to about 4 more cysts, or pimples. And the red marks and scarring, times yours by about 6. my chin, cheeks, and temples are covered. Ahh well, what can you do? Just hang in there. I'll worry bout the acne first, then the scars later.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×